# SDR C2XA00IA293

- Difficulty date: August 12, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12006438001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION ON LEFT INTERCOSTAL AT FRAME 42 UNDER BUTT STRAP MATING SURFACE.  INTERCOSTAL BEYOND LIMITS IAW CPM 51-40-02.  LOCATED AND DRILLED NEW PART IAW SRM 51-25-00 AND INSTALLED SAME IAW EMB-120 SRM 51-40-02.  (M)
